Took both for 3 months, started getting blured vision back started hurting depressed, could not drive, bad side affects. Stoped for three weeks and started feeling normal again. Then the onc put me on arimidex and Boniva, feeling the same again, crying all the time, back in pain sharp pain in arms, icant deal with it any more. I have been on this arimidex for 3 months. Told my onc she said do you want to live or die. No sympathy at all, same with my family dr. I feel like im loosing my mind. What can I do?
I had a lumectomy july 2012, six weeks of radiation followed. Tomixifan and fosamax were prescribe?
- 3 Jul 2013 by Tammy Stokes
- 3 July 2013
- arimidex, fosamax, osteoporosis, vision, radiation
Added 3 Jul 2013:
I am not going threw treatment now just meds that I have to take for 5 years with bad side affects. The arimidex and Boniva what can I do?
Added 3 Jul 2013:
Am I going to feel crapy for the next five years?
Cancer treatment is never easy. You will not be feeling good during treatment so in a sense they are right. Is it worth a few weeks of feeling crappy to fight the cancer? You just need to try to be strong and understand that the treatment wont last forever and expect to not feel your best during treatment. During weeks of treatment, learn to listen to your body, rest when you are tired, eat when you can-you may need to fight through nausea and make yourself eat. If pain is an issue, tell them you need pain medication. Have you been on any antidepressants? How are your support systems? Do you have family to help you on the days you feel too crappy to care for yourself? Dont worry about housework, learn to let it go-it will still be there when you feel better. This is a time for taking care of you and you only. If you dont have good family support and shoulders to lean on, ask your onc about support groups. Talking to others going thru the same can really help. You can learn about the ways others have done to cope. Support from other who are going through the same or ahve already gone through it can be more valuable than anything! Hang in there Tammy and remember you wont feel this way for always!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 1 answer
Posted 12 Dec 2009 • 1 answer
Posted 23 Sep 2011 • 2 answers
Posted 22 Sep 2012 • 2 answers
Posted 9 Feb 2013 • 3 answers